Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Bull Malays Math Sci Soc

Search In Journal Title:

Abbravation: Bulletin of the Malaysian Mathematical Sciences Society

Search In Journal Abbravation:

Publisher

Springer Singapore

Search In Publisher:

DOI

10.1016/0002-8703(57)90139-4

Search In DOI:

ISSN

2180-4206

Search In ISSN:
Search In Title Of Papers:

Solvability of a System of Vector Equilibrium Prob

Authors: Rong Hu
Publish Date: 2015/09/14
Volume: 39, Issue: 4, Pages: 1379-1390
PDF Link

Abstract

In this paper we study the solvability of a system of vector equilibrium problems We extend the concept of topological pseudomonotonicity to a family of mappings We prove existence results for the system of vector equilibrium problems under topological pseudomonotonicity conditions by the Kakutani–Fan–Glicksberg fixed point theorem As applications we obtain existence results for systems of equilibrium problems under topological pseudomonotonicity conditionsThe author would like to thank the referees and the editor for their helpful comments and suggestions which lead to improvements of this paper The author would like to thank Dr YP Fang for his helpful discussion when preparing this paper This work was partially supported by the National Science Foundation of China 11201042 11471230 and the Scientific Research Foundation of CUIT J201216 KYTZ201128


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: